Combinatorial aspects of jump codes

Charnes, C. and Beth, Th. 2005, Combinatorial aspects of jump codes, Discrete mathematics, vol. 294, no. 1-2, pp. 43-51.

Attached Files
Name Description MIMEType Size Downloads

Title Combinatorial aspects of jump codes
Author(s) Charnes, C.
Beth, Th.
Journal name Discrete mathematics
Volume number 294
Issue number 1-2
Start page 43
End page 51
Publisher Elsevier BV
Place of publication Amsterdam, Netherlands
Publication date 2005-04-28
ISSN 0012-365X
1872-681X
Keyword(s) quantum error correction
block designs
orbits
Summary We develop an approach to jump codes concentrating on their combinatorial and symmetry properties. The main result is a generalization of a theorem previously proved in the context of isodual codes. We show that several previously constructed jump codes are instances of this theorem.
Language eng
Field of Research 080401 Coding and Information Theory
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2005, Elsevier B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30003367

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 307 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 07 Jul 2008, 08:51:08 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.